Advertisement

Le probleme mixte hyperbolique

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 383)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    R. AGEMI et T. SHIROTA-J. Fac. Sc. Hokkaido Univ., Vol. 21, nℴ 2 (1970), p. 133–151.zbMATHMathSciNetGoogle Scholar
  2. [2]
    R. AGEMI et T. SHIROTA-J. Fac. Sc. Hokkaido Univ., Vol. 22, nℴ 3 (1972), p. 137–149.zbMATHMathSciNetGoogle Scholar
  3. [3]
    S. AGMON-Problème mixte pour les équations hyperboliques d'ordre supérieur, Colloque CNRS, Paris (1962), p. 13–18.Google Scholar
  4. [4]
    M. S. AGRANOVIC-Trad. Russian Math. Surveys, vol. 24 (1969), nℴ 1, p. 59–126.MathSciNetCrossRefGoogle Scholar
  5. [5]
    M. S. AGRANOVIC-Trad. Maths. USSR Sbornik, vol. 13 (1971), nℴ 1, p. 25–64.CrossRefGoogle Scholar
  6. [6]
    M. S. AGRANOVIC-Trad. Functional Analysis and Appl., vol. 6 (1972), p. 85–93.MathSciNetCrossRefGoogle Scholar
  7. [7]
    T. BALABAN-Mem. Amer. Math. Soc., nℴ 112 (1971), p. 1–115.Google Scholar
  8. [8]
    T. BALIAN et C. BLOCH-Annals of physics, vol. 69 (1972), nℴ 1, p. 76–160.zbMATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    R. BEALS-Arch. Rat. Rech. Analysis, vol. 48 (1972), nℴ 2, p. 123–152.zbMATHMathSciNetGoogle Scholar
  10. [10]
    J. CHAZARAIN-J. Funct. Analysis, vol. 7 (1971), p. 386–446.zbMATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    J. CHAZARAIN et A. PIRIOU-Ann. Inst. Fourier, t. 22 (1972), fasc. 4, p. 193–237.zbMATHMathSciNetGoogle Scholar
  12. [12]
    J. CHAZARAIN-Opérateurs hyperboliques à caractéristiques de multiplicité constante, Ann. Inst. Fourier, t. 24 (1974), fasc. 1, à paraÎtre.Google Scholar
  13. [13]
    J. CHAZARAIN-Construction de la paramétrix du problème mixte hyperbolique pour l'équation des ondes, note C.R.A.S., Avril 1973, à paraÎtre.Google Scholar
  14. [14]
    J. J. DUISTERMAAT-Application of Fourier Integral operators, Séminaire Goulaouic-Schwartz, exposé nℴ 27 (1972), Ecole Polytechnique.Google Scholar
  15. [15]
    J. J. DUISTERMAAT et L. HÖRMANDER-Acta Math., 128 (1972), p. 183–269.zbMATHMathSciNetCrossRefGoogle Scholar
  16. [16]
    K. O. FRIEDRICHS et P. D. LAX-On symmetrisable differential operators, Proc. Symp. Singular Integrals, Amer. Math. Soc., vol. 10 (1967).Google Scholar
  17. [17]
    R. HERSH-J. Math. Mech., 12 (1963), p. 317–334.zbMATHMathSciNetGoogle Scholar
  18. [18]
    L. HöRMANDER-The calculus of Fourier Integral operators, Ann. of Math. Studies, nℴ 70 (1971), Princeton.Google Scholar
  19. [19]
    L. HÖRMANDER-Acta Math., vol. 127 (1971), p. 79–183.zbMATHMathSciNetCrossRefGoogle Scholar
  20. [20]
    M. IKAWA-Osaka J. Math., vol. 7 (1970), p. 495–525.zbMATHMathSciNetGoogle Scholar
  21. [21]
    J. KATO-Proc. Japan Acad., vol. 47 (1971), nℴ 1, p. 67–70.zbMATHMathSciNetGoogle Scholar
  22. [22]
    H. O. KREISS-Com. Pure Appl. Math., vol. 23 (1970), p. 277–298.zbMATHMathSciNetGoogle Scholar
  23. [23]
    M. KRZYSANSKI et J. SCHAUDER-Studia Math., 6 (1936), p. 162–189.Google Scholar
  24. [24]
    R. K. LUNEBURG-Mathematical theory of optics, Univ. of California Press, Berkeley (1964).Google Scholar
  25. [25]
    V. P. MASLOV-Théorie des perturbations et méthodes asymptotiques, Moscou (1965), trad. Dunod, Paris (1972).Google Scholar
  26. [26]
    S. MIYATAKE-Mixed problem for hyperbolic equation of second order (preprint).Google Scholar
  27. [27]
    S. MIZOHATA-Quelques problèmes au bord du type mixte, Séminaire Leray, Collège de France (1966–67).Google Scholar
  28. [28]
    A. Ja. POVZNER et I. V. SUHAREVSKII-Mat. Sb., 51 (93), 1960, p. 3–26. [Trad. Amer. Math. Soc. Transl., (2) 47, 1965, p. 131–156.]zbMATHMathSciNetGoogle Scholar
  29. [28']
    J. RALSTON-Com. Pure Appl. Math., vol. 24 (1971), p. 759–762.MathSciNetGoogle Scholar
  30. [29]
    J. RAUCH-Com. Pure Appl. Math., vol. 25 (1972), p. 265–285.zbMATHMathSciNetGoogle Scholar
  31. [30]
    J. RAUCH et F. J. MASSEY — Differentiability of solutions to hyperbolic initial boundary value problems, (preprint).Google Scholar
  32. [31]
    R. SAKAMOTO-J. Math. Kyoto Univ., vol. 10 (1970), nℴ 2, p. 349–373.zbMATHMathSciNetGoogle Scholar
  33. [32]
    R. SAKAMOTO-J. Math. Kyoto Univ., vol. 10 (1970), nℴ 3, p. 403–417.zbMATHMathSciNetGoogle Scholar
  34. [33]
    R. SAKAMOTO-Publ. RIMS, Kyoto Univ., vol. 8 (1972), nℴ 2, p. 265–293.zbMATHMathSciNetCrossRefGoogle Scholar
  35. [34]
    D. S. MOGILEVSKII-Dokl. Akad. Nauk USSR, 199 (1971), nℴ 3, p. 540–543. [Trad. Soviet. Math. Dokl., vol. 12 (1971), nℴ 4, p. 1118–1122.]zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

There are no affiliations available

Personalised recommendations